Topic: Bottle 'o Tamoxifen

Forum: Hormonal Therapy - Before, During, and After — This is a safe place to share your experiences of others considering or on hormonal treatment.

Posted on: Nov 26, 2007 02:02PM - edited Nov 15, 2017 12:59PM by moderators

Posted on: Nov 26, 2007 02:02PM - edited Nov 15, 2017 12:59PM by moderators

ashaby wrote:

Dear All, (and Layne are you there?)

Got my Tamox today and will start in a week. Where are my tamoxi pals? It says weight loss for one of the side effects. Now that's a good thing. Basha

Edited by Mods to add content from the main Breastcancer.org site's section on Tamoxifen in Pill Form (Brand Name: Nolvadex): Benefits, Side Effects and More

Dx 4/4/2007, DCIS, 6cm+, Stage 0, Grade 2, 0/0 nodes, ER+/PR-, HER2-
Log in to post a reply

Page 5 of 3,071 (30,705 results)

Log in to post a reply

Dec 1, 2007 08:26AM my3girls wrote:

Hi to my tamox friends!

Harley...be patient with the eyelash and eyebrow return.  I too wondered if they would ever come back.  I had my last tx on 8/29 and they still continued to fall out after that.  But now 3 months post tx..and they are back!! My eyelashes still have a little longer to grow..but they are full, just like before!! So happy...so yours will be too!

Layne..Enjoy your visit with your mom!  Where in Ohio?  I am in NE OH.  Thanks for the welcome to the tamoxi-train!

txgirl...Wow...good for you! 15lbs in 3 mos! I think those are great results! That is the healthy way to lose..slowly!  Your calorie intake is really low...maybe that is what I need to do!  Like you..I too gained some weight prior to dx...wonder if it had anything to do with the cancer being there?

Cynthia...I also got my belly fat on taxotere.  Hardly had any before that tx. Darn!!

Have a great day ladies...it's Saturday...but I am workingFrown

Worry is for "shit"! Live, Laugh, Love! //unilateral mast//reconst. 2/4/08 Dx 3/6/2007, IDC, 3cm, Stage II, Grade 2, 0/22 nodes, ER+/PR+, HER2-
Log in to post a reply

Dec 1, 2007 07:17PM jackiebrown wrote:

Hi everyone,
I started Tamoxifen about 2 weeks ago. I had trouble sleeping for a few days and very little appetite but it seems to have passed. I do have aches in my legs though, has anyone else experienced this? I finished chemo 5 weeks ago and am not sure if the aches are from Taxol or Tamox or something else.

Does anyone know how long the effects of chemo linger ... ?

Jackie

Dx 5/29/2007, IDC, 2cm, Stage IIA, Grade 3, 2/8 nodes, ER+/PR+, HER2-
Log in to post a reply

Dec 1, 2007 08:47PM honeygirl wrote:

Hello Ladies , I'd like to join the tamox train! I started in Sept. I have had alot of hot flashes. To the point of my head is dripping wet! Sometimes hourly. Not fun. Especially at work. I just started effexor two days ago. My onc wanted to see if the hotflashes would stop on their own , but they didn't. So I sure hope it helps. He also mention getting a transvaginal ultrasound done. I never heard of this. Doesn't sound to comfortable to me. Anyone that has had one and would like to share , I'd appreciate it.

Hope you're all having a great weekend. Melody

Dx 2/20/2007, IDC, 2cm, Stage I, Grade 2, 0/3 nodes, ER+/PR+, HER2-
Log in to post a reply

Dec 2, 2007 07:13AM ashaby wrote:

Hey Layne,
I just swallowed my first Tamoxifen. Yum yum. How was yours?

Basha

Dx 4/4/2007, DCIS, 6cm+, Stage 0, Grade 2, 0/0 nodes, ER+/PR-, HER2-
Log in to post a reply

Dec 2, 2007 07:17AM ashaby wrote:

Hey Layne,
I just swallowed my first Tamoxifen. Yum yum. How was yours?

Basha

Dx 4/4/2007, DCIS, 6cm+, Stage 0, Grade 2, 0/0 nodes, ER+/PR-, HER2-
Log in to post a reply

Dec 2, 2007 07:43AM leaf wrote:

Hi honeygirl. I have had 2 transvaginal ultrasounds.
The first wasn't so bad because they didn't give me the right instructions, and I drank my 2 liters of water about 15 minutes before the procedure.

For the second one, see community.breastcancer.org/top...

I'd recommend cheating. (naughty me.)

Classic LCIS.If knowledge can create problems, it is not through ignorance that we can solve them- Isaac Asimov Dx 12/8/2005, LCIS, ER+/PR- Surgery 1/24/2006 Lumpectomy: Left Hormonal Therapy 7/15/2006 Tamoxifen pills (Nolvadex, Apo-Tamox, Tamofen, Tamone)
Log in to post a reply

Dec 2, 2007 07:45AM my3girls wrote:

Hey Melody...welcome to the train ride!! I had several hot flashes last night!! Always seem to be worse when I am in bed!

Have a great day...talk with you ladies later!

awb...how are you doing?

lisa

Worry is for "shit"! Live, Laugh, Love! //unilateral mast//reconst. 2/4/08 Dx 3/6/2007, IDC, 3cm, Stage II, Grade 2, 0/22 nodes, ER+/PR+, HER2-
Log in to post a reply

Dec 2, 2007 09:11AM drgnfly wrote:

Is there room for one more??I started my tamoxifen 5 days ago. I had been having bad hot flashes since my second round of chemo and I haven't noticed any difference, but I don't know how long it takes for the side effects to start. I am 16 days past my bilateral mastectomy. I am really hoping to get my drains pulled tomorrow morning! I will be glad to have the support of all of you gals as we go through the medical ups and downs (hopefully more ups!!) :o)

Dx 4/28/2007, IDC, 3cm, Stage IIB, Grade 2, 1/5 nodes, ER+/PR+, HER2-
Log in to post a reply

Dec 2, 2007 02:59PM Harley44 wrote:

Cynthia,


Did I read one of your posts that mentioned that you were having some achiness from the Tamoxifen? 

I have started feeling achy, and am just wondering if it is from the Tamoxifen, or just usual aches and pains from getting older, and maybe because I have started to walk, and even run again.  I like to walk fast...  but I want to start running soon, even though I have never been able to run continuously for any length of time.  Except  for the 5 K  I ran 2 years ago with my dh.

I hope you are feeling great!  

Harley

Log in to post a reply

Dec 2, 2007 04:02PM jacki45 wrote:

Hello from England!!

Been on Tamoxifen since about May (memory shot since starting it!!), so I'll be joining you on that train ride if that's ok?

Suffer from aching joints (Ibuprofen helps me - high doses though) and I've put on weight, but possibly cos I can't move around quite as well as I could. Feel like an 80 yr old in a 46 yr old's body, especially in the morning and last evening!!

I've started having hot flashes (we call them 'hot flushes' in England -- whatever, they're nasty!!).  I'm forever ripping my top off around the house and then can't find it again when I cool off! Luckily I show a bit more restraint when I'm out and about :-)

Nice to meet up with you all.

love,

Jacki x

Page 5 of 3,071 (30,705 results)

Scroll to top button